Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Is Losartan Potassium a nitrate medication, Is it safe to take with Viagra?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Question
Is Losartan Potassium 100mg a nitrate medication? Is it safe to take with 50mg of Viagra?
Posted Fri, 4 Oct 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Guru 24 minutes later
Brief Answer:
Do not take until your treating doctor advises

Detailed Answer:
Hi,

Thank you for consulting HealthcareMagic!

Losartan is not a nitrate medication. But, though it is not a nitrate medication, I cannot recommend using of viagra along with it unless a thorough physical examination is done. Moreover, today’s research indicates that a move toward individualizing the dosing of prescription agents is warranted and it can happen only after physical consultation / Your doctor will know about these drugs.

Hope I have answered your query. If you do not have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor